MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.5MM TI CANC LOCK SCRW 51MM THRD LGTH; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.5MM TI CANC LOCK SCRW 51MM THRD LGTH; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 489.171
Medical Device Problem Codes Material Integrity Problem (2978); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the surgeon performed an l2 lateral corpectomy with supplemental plate fixation from l1-l3 with depuy synthes tslp lateral plate on (b)(6) 2021.The surgeon got x-rays in ( b)(6) 2022 showing the expandable cage had subsided into the l1 vertebral body with one of the screws from the tlsp plate in l1 body broken at the neck of the screw close to the screw/plate interface.The patient was stable with no clinical issues.The patient had experienced a post-op device malfunction.This report is for one (1) 5.5mm ti canc lock scrw 51mm thrd lgth.This is report 2 of 5 for complaint (b)(4).
 
Event or Problem Description
The initial complaint was reviewed and found not reportable.There is no allegation against this device and the reported information does not reasonably suggest that the device may have caused or contributed to a serious injury.

Brand Name
5.5MM TI CANC LOCK SCRW 51MM THRD LGTH
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
BRANDYWINE
1303 goshen parkway
west chester PA
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15080315
Report Number2939274-2022-02835
Device Sequence Number17418611
Product Code KWQ
UDI-Device Identifier10705034784359
UDI-Public(01)10705034784359
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
PRE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number489.171
Device Catalogue Number489.171
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2022
Supplement Date Received by Manufacturer08/04/2022
Initial Report FDA Received Date07/21/2022
Supplement Report FDA Received Date08/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale